# SDR C2XA08IA075

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 22,830 hours, 16,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3019, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN EMERGENCY EXIT LIGHT INOP.  MAINTENANCE INSPECTED THE AIRCRAFT, RESET THE EMERGENCY LIGHTS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
